# SDR 96ZZZM835

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 402 - ATL-ATL, TAKEOFF WAS ABORTED DUE TO FORWARD CARGO DOOR WARNING LIGHT ON.  ASSIGNED MEL TO FORWARD CARGO DOOR WARNING LIGHT ON PREVIOUS MRR ON 4/9/96.  ADJUSTED FORWARD CARGO DOOR LIGHT SWITCH, OPS CHECKED NORMAL.
